RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 1(403), Pages 183–184 (Mi umn9462)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight

A. V. Komlov, S. P. Suetin

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00330
Ministry of Education and Science of the Russian Federation НШ-4664.2012.1


DOI: https://doi.org/10.4213/rm9462

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:1, 183–185

Bibliographic databases:

MSC: 42C05
Presented: А. Г. Сергеев
Accepted: 11.01.2012

Citation: A. V. Komlov, S. P. Suetin, “Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight”, Uspekhi Mat. Nauk, 67:1(403) (2012), 183–184; Russian Math. Surveys, 67:1 (2012), 183–185

Citation in format AMSBIB
\Bibitem{KomSue12}
\by A.~V.~Komlov, S.~P.~Suetin
\paper Widom's formula for the leading coefficient of a~polynomial which is orthonormal with respect to a~varying weight
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 1(403)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9462}
\crossref{https://doi.org/10.4213/rm9462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961473}
\zmath{https://zbmath.org/?q=an:06047160}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..183K}
\elib{http://elibrary.ru/item.asp?id=20423443}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 1
\pages 183--185
\crossref{https://doi.org/10.1070/RM2012v067n01ABEH004782}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303447100007}
\elib{http://elibrary.ru/item.asp?id=17985070}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860856076}


Linking options:
  • http://mi.mathnet.ru/eng/umn9462
  • https://doi.org/10.4213/rm9462
  • http://mi.mathnet.ru/eng/umn/v67/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight”, Trans. Moscow Math. Soc., 73 (2012), 139–159  mathnet  crossref  mathscinet  zmath  elib
    2. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight. II”, Sb. Math., 205:9 (2014), 1334–1356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. Martínez-Finkelshtein, R. Orive, E. A. Rakhmanov, “Phase transitions and equilibrium measures in random matrix models”, Comm. Math. Phys., 333:3 (2015), 1109–1173  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:439
    Full text:100
    References:44
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019